# SDR SWIA2020040349891

- Difficulty date: February 18, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 40,186 hours, 33,964 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR CENTER HINGE ON STAB SIDE HAS TOOLING DAMAGE   (C-CHECK) RO 4/2/2020   REPAIRED DAMAGED HINGE IAW REO
